# SDR HSYA20070601

- Difficulty date: June 22, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Engine: Pwa PT6A45R
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 176191
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

FLT 120-DURING APPROACH, CREW REPORTED RT MLG UNLOCK INDICATION AFTER SELECTING GEAR HANDLE TO THE DOWN POSITION. THE AIRCRAFT WAS DIVERTED, ATC DECLARED AN EMERGENCY AND THE AIRCRAFT LANDED WITHOUT INCIDENT. MX FOUND THE RT MLG DOWNLOCK PROXIMITY SWITCH OUT OF ADJUSMENT. MX PERFORMED ADJUSTMENT AND OPERATIONAL CHECK OF THE SWITCH AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
